for the past 2 years my face has suddenly become burdened with uneven tones.. particularly surrounding my brows, side of my nose and cheeks. it is a lighter complexion from the rest of my face. the areas around my eyeborws constantly shed and the areas around my nose are itchy.. what can i do for this.. i recently began to wear foundation everyday to cover up the problem but i don't like wearing make up. what could i do.
From the symptoms it can be seborrheic dermatitis. It is a common skin condition that causes flaky, dry, white to yellowish scales to form on oily areas esp under the nose or anywhere on face. The other possibility is of tinea versicolor which is a common skin infection caused by the yeast Malassezia furfur. Treatment is different for two. So get it checked from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.